# SDR SWAA2024062705817

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 65,786 hours, 41,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD ENTRY AND SERVICE DOOR EMERGENCY EXIT LIGHTS SHUTOFF WITHIN SECONDS AFTER TURNING ON FLIGHT DECK EMERGENCY LIGHT SWITCH.<[01] C/W BATTERY PACK DEEP CYCLE CHARGE PROCEDURE REF AMM 33-51-06 OPS CHECKS GOOD.
